# SDR C2XA06BT026

- Difficulty date: June 27, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 17,738 hours, 16,607 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 201934
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LAV SMOKE DETECTOR WARNING ON EICAS WITH APU ON ENGINES OFF.  MAINTENANCE REMOVED AND REPLACED LAV SMOKE DETECTOR SENSOR IAW EMB145 AMM 26-14-02.  OPS CHECK GOOD.
